# SDR DALA2018120547036

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 46,409 hours, 32,384 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Missing
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD SLAT MISSING ABOUT 9.5" OF SEAL. MISSING SEAL STARTS AT 30 IN. FROM MOST INBD EDGE OF SEAL ON LT WING #1 SLAT. FWD TO CDL 57-48-01. SDR REPORTED DUE TO POSSIBILITY THAT PART MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP4252114)
